# SDR DALA2018031301691

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NR 3 STIFFENER FROM AFT END HAS CORROSION.  REMOVED, FABRICATED, AND INSTALLED A NEW STIFFENER IAW SRM 51-40-02, DRAWINGS 146N6603, REV K, AND REV BP.
